Finasteride with Testosterone Injections
I’ve been having to get some Testosterone injections for the past couple months due to low testosterone levels. I’ve been give a prescription for Finasteride to assist with some major hair loss. I had a couple questions:
My understanding is that Fin can lower T-Levels, isn’t this kind of counter intuitive if I’m getting T-Shots?
If you’re taking Fin, does it need to be long term or just around 6 months based on results?
The side effects of Finasteride seem pretty scary, any thoughts on that?
Although finasteride blocks the DHT it is not a complete blockage. By adding testosterone to your system, you will increase your DHT levels as DHT is a breakdown product of testosterone and therefore increase your hair loss.
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.